Severe headache

Hi!

I've recently started on Levo 50mg about 3 weeks ago but the past 4 days I have had a severe headache, similar to migraine but without the blurred vision. I stopped taking my Levo 3 days ago.

Nothing is really touching the pain apart from sitting really still, I have been taking migraleve which knocks me out but once it wears off the pain is back.

I do have appt with doc this wed but does anybody have any advice in the interim?

5 Replies

oldestnewest
  • Taking T4 gave me migraines, but mine built up slowly from eye disturbances, to mild and then sever headaches, over about a decade. Stopping t4, they went along with a lot of other problems, within about 4 days. I take t3 only. It sounds like your reaction is much more sever, if it is to T4. I hope the Doc sorts you out on Wed. I'm sorry I cannot advise you on this. But if you do find out for sure that it is the T4 - I would ask you to consider submitting a 'Yellow Card' to flag this up.

    There are some very knowledgable people on here whom, I'm sure, will be able to advice you further. They may need to know what your most recent blood results were, with ranges etc, and any supplements and such to b able to suggest help for you.

    good luck.

  • Thank you for your support x

  • It could be a reaction to the fillers in the pills. Ask your doctor for a different brand and/or talk to your pharmacist about it. They are a lot more clued up in my experience.

  • Low iron/anaemia could be the cause. Did you have Ferritin - Folate - B12 - VitD - tested before starting Levo ?

  • You haven't had a root canal filling or anything in your upper jaw have you? The reason I ask is because I recall terrible toothache years ago and it only went off during a long wait at the dentists, and she said it was because I'd been sitting still for so long!

    But it sounds more likely to be migraine - I never get blurred vision with mine - or due to the Levo. Do hope you can find the cause soon.

You may also like...